Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/4329
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Метод вычисления биномиальных коэффициентов на основе канонической формы записи чисел |
Authors |
Kulyk, Ihor Anatoliiovych
![]() Skordina, Olena Mykhailivna ![]() |
ORCID |
http://orcid.org/0000-0003-2403-8671 http://orcid.org/0000-0002-2164-5399 |
Keywords |
вычисление биномиальных коэффициентов каноническая форма записи чисел обчислення біноміальних коефіцієнтів канонічна форма запису чисел canonical form of writing numbers calculation of the binomial coefficients |
Type | Conference Papers |
Date of Issue | 2008 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/4329 |
Publisher | Изд-во СумДУ |
License | Copyright not evaluated |
Citation | Скордина, Е.М. Метод вычисления биномиальных коэффициентов на основе канонической формы записи чисел [Текст] / Е.М. Скордина, И.А. Кулик // Матеріали та програма науково-технічної конференції викладачів, співробітників, аспірантів і студентів фізико-технічного факультету : присвяченої Дню науки в Україні та 60-річчю СумДУ, 21-24 квітня. - Суми : СумДУ, 2008. - Т.2. - С. 98-99. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

230

2

1

1

2

1099677

1

1

7649215

2

1

1

44000

1

24

1

3

1

1

3

1224964331

102692021

623224563

-446034462
Downloads

42334148

-1157605558

909

1

1

1

1

307915

1224964332

205278

-267190498

115
Files
File | Size | Format | Downloads |
---|---|---|---|
Матеріали ФТФ 2008 Том 2 73-103.pdf | 355.86 kB | Adobe PDF | -156983355 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.